Yıl 2014, Cilt 16, Sayı 16, Sayfalar 115 - 126 2014-12-01

ALMOST F-INJECTIVE MODULES AND ALMOST FLAT MODULES

Zhu Zhanmin [1]

157 193

A left R-module M is called almost F-injective, if every R-homomorphism from a finitely presented left ideal to M extends to a homomorphism of R to M. A right R-module V is said to be almost flat, if for every finitely presented left ideal I, the canonical map V ⊗ I → V ⊗R is monic. A ring R is called left almost semihereditary, if every finitely presented left ideal of R is projective. A ring R is said to be left almost regular, if every finitely presented left ideal of R is a direct summand of RR. We observe some characterizations and properties of almost F-injective modules and almost flat modules. Using the concepts of almost F-injectivity and almost flatness of modules, we present some characterizations of left coherent rings, left almost semihereditary rings, and left almost regular rings.
Almost F-injective modules, almost flat modules, coherent rings, almost semihereditary rings, almost regular rings
Konular
Diğer ID JA72NK24HT
Dergi Bölümü Makaleler
Yazarlar

Yazar: Zhu Zhanmin

Bibtex @ { ieja266231, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2014}, volume = {16}, pages = {115 - 126}, doi = {10.24330/ieja.266231}, title = {ALMOST F-INJECTIVE MODULES AND ALMOST FLAT MODULES}, key = {cite}, author = {Zhanmin, Zhu} }
APA Zhanmin, Z . (2014). ALMOST F-INJECTIVE MODULES AND ALMOST FLAT MODULES. International Electronic Journal of Algebra, 16 (16), 115-126. DOI: 10.24330/ieja.266231
MLA Zhanmin, Z . "ALMOST F-INJECTIVE MODULES AND ALMOST FLAT MODULES". International Electronic Journal of Algebra 16 (2014): 115-126 <http://dergipark.gov.tr/ieja/issue/25195/266231>
Chicago Zhanmin, Z . "ALMOST F-INJECTIVE MODULES AND ALMOST FLAT MODULES". International Electronic Journal of Algebra 16 (2014): 115-126
RIS TY - JOUR T1 - ALMOST F-INJECTIVE MODULES AND ALMOST FLAT MODULES AU - Zhu Zhanmin Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266231 DO - 10.24330/ieja.266231 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 115 EP - 126 VL - 16 IS - 16 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266231 UR - http://dx.doi.org/10.24330/ieja.266231 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra ALMOST F-INJECTIVE MODULES AND ALMOST FLAT MODULES %A Zhu Zhanmin %T ALMOST F-INJECTIVE MODULES AND ALMOST FLAT MODULES %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 16 %N 16 %R doi: 10.24330/ieja.266231 %U 10.24330/ieja.266231